# SDR QXEA200500899

- Difficulty date: April 29, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERIOR HAS SMOKING RIVET AT STATION 830 AND STRINGER 7R.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
